# SDR DALA2019022701356

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 63,722 hours, 23,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 CORROSION ON LOWER SILL INTERCOSTAL STA 1663 AND LBL 52 AT AFT WET AREA. CORRECTIVE ACTION: SUMMARY OF NRC00301. SUPPORT WAS REPLACED PER SRM AND DWG REV.A. (0960667)
